# SDR SWAA011215

- Difficulty date: April 23, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 47,731 hours, 40,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 61422
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS INOP. R&R BATTERY CHARGER PER MM.
